I have been on the shot since December. At least once a month, I get these egg burps(Sulpher), horrible gas and diahrerea that last for 3 days. The 3 days of hell happens the next day after my shot.. Does anyone else have this? Doctor checked my gall bladder is fine.
I just started Trulicity yesterday and today, I have egg burbs that are horrendous. The stomach cramps ans diarrhea haven't started yet.
Yes!!! I'm currently going through this right now however my belch smells like the smelliest Tuna in the world.it smells so bad everytime I burp I end up throwing up from the smell. The diarrhea is hellacious. Sprays and squirts. And these stomach cramps are the absolute worst. This medication is going straight to the GARBAGE can!!!
I have the same symptoms. The upset stomach and heartburn start within 3 hours. For that, I use Gaviscon as recommended by my doctor. Then the rotten burps start (people they me they smell like a beer brewing company and/or rotten eggs) and last for 3-4 days. I also get bad diarrhea with it for a few days where I cannot leave the house.
Although Trulicity is used for diabetes, I seem to find some relief with fruit flavoured mentos candy, which is not the best choice for relief for a person trying to control their sugars. However, I have also noticed that Gaviscon contains sugar. It seems ironic to me that the relief from trulicity side effects contains sugar as an ingredient.
What do other people use for relief?
YES!! It's horrible. My first shot was last Saturday and this all started on Sunday. It's getting worse by the day. My doctor actually did labs today to rule out Pancreatitis because I feel so BAD. I'm not going to be able to continue this medication if these side effects don't ease up.
Oh my gosh! Well that was traumatic! I just spent the last 72 hours going through this exact same thing!!! And my doctor doesn't believe it has anything to do with Trulicity. Saturday was dose 3. It was really hot, so I thought the nausea that night was from my getting overheated. Then on Sunday the most disgusting burping... nothing like it ever before. Sunday night I couldn't control the burping and then I started throwing up violently. And uncontrollable diarrhea. All day Mon and Tues I couldn't touch food or drink. Finally it has stopped. I am not sure what to do since my doc doesn't believe me, but it is too uncanny that these things happened in this order just like so many Trulicity folks describe and agreeing with insert. Anyone know how to get this info reported to FDA?
3 years on Trulicity and I still have diarrhea at least once a month and vomiting as frequently. The first year or so, I had diarrhea every week, usually 1-3 days after my weekly injection. However, Trulicity has made such an approvement in my blood sugar that I don't plan to stop taking it. For me, the good outweighs the bad.
I was on low dose for one month & side effects wern't too bad. However I've been on higher dose for 3 weeks now and I feel awful. I have vile loud burbs and foul loud flatulence. Added to that there is stomach pain, constant heartburn & short frequent bursts of diarrhea - as well as feeling exhausted. I don't know if I'll be able to keep up the injections at this rate. Does anyone have any ideas about coping with these side effects?
My doctor took me off Trulicity and started me on Ozempic. Amazing A1C results, minimal side effects.
Yes! 1 to 2 days after the shot. Egg burps, gas, Constipation
Yes! I’m so happy I found that I’m not the only person going crazy to find out what’s wrong with me!
Every week taking the shot within two days I start having diarrhea hand egg burps. I thought I was having stomach bug ( we have 4 children) that I got from one of the children. Nope. Every Friday shot day by Sunday I have the side effects then by Thursday it goes away till Friday I take shot again. Vicious cycle. Going to talk to diabetic dr to get off this drug!
I have been on Trulicity for about 6 weeks. I inject on Saturday and by Sunday morning the Egg burps starts. I also have horrible gas and stomach cramps and heartburn which last until at least Thursday morning. This is accompanied by diarrhea and then constipation. All eases off on Thursday and Friday I feel good. Then the cycle starts over with the injection on Saturday.
I was glad to hear I was not the only person with similar symptoms.
I'm taking Trulicity now for several months and have the same experience. Usually having the same problems after Day 3 or when over eating especially in the evening. After month 2 it got quite better
with the symptoms, have lost some weight but really have to watch my food intake. Never-less my blood sugar has improved drastically with taking in addition 2x a day 1000mg Metformin. Diarrhea and feeling bad with gas stomach is still existing but not as frequently as in the first month. I guess I can live with it for the time unless there will be other side effects occurring
. Will have my doctor check me out soon again and have blood work done. Berney
I have been taking Trulicity for 8 months. During the first month I was vomiting 2-3 days after taking the shot but that has gone away entirely. I still get the burps in the morning but that is also much less now. I tend to watch what I eat especially 2-3 days after the shot. My diabetes doctor recommend I drink a lot of water and that also seems to help. My A1-C is way down. I am glad I stayed with it since I can manage these minor side effects.
Yes I'm glad I looked up was worried but I see every one else the same been on 3 weeks I hope it get better
Sulfur burps, gassy stomach and diarrhea are the worst. I have been taking Trulicity for about 8 weeks and that is the only unpleasant thing about it. My numbers are great and I even had a LOW reading which I haven't had in over a year. I've been eating Tums like Skittles with no relief. I reached out to my doctor and she prescribed me something. So we'll see how this works.
- Trulicity Information for Consumers
- Trulicity Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trulicity (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.